MathSciNet Relay Station
MathSciNet bibliographic data
MR133098 (24 #A2932) 54.60
Frolík, Zdeněk Remarks concerning the invariance of Baire spaces under mappings. Czechoslovak Math. J. 11 (86) 1961 381–385.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement